# SDR DALA2017071105356

- Difficulty date: July 11, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 55,259 hours, 7,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH INOPERATIVE IN THE FLIGHT DECK.  REPLACED ANNUNCIATOR CONTROL UNIT.
